Alert archive / Georgia / Frost Advisories in 2015
Frost Advisory 3, NWS Charleston, SC
NWS Charleston, SC issued this frost advisory at Nov 14, 2015, 3:47 AM EST for 7 counties in Georgia; 5 counties in South Carolina. It took effect at Nov 15, 2015, 3:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2015, 3:47 AM EST (08:47 UTC)
- In effect from
- Nov 15, 2015, 3:00 AM EST
- Expired
- Nov 15, 2015, 8:42 AM EST
- In force
- 6 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2002 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
780 WWUS72 KCHS 140847 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 347 AM EST SAT NOV 14 2015 GAZ087-088-099>101-SCZ040-042>045-047-141700- /O.NEW.KCHS.FR.Y.0003.151115T0800Z-151115T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...ALLENDALE...HAMPTON...WALTERBORO... ST. GEORGE...SUMMERVILLE...MONCKS CORNER...RIDGELAND 347 AM EST SAT NOV 14 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY. * LOCATIONS...INLAND PORTIONS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. THIS INCLUDES RIDGEVILLE...WALTERBORO... ALLENDALE...SYLVANIA...STATESBORO...AND MILLEN. * TEMPERATURES...33 TO 36 DEGREES AROUND DAYBREAK SUNDAY. * IMPACTS...SCATTERED FROST DEVELOPMENT LATE TONIGHT AND EARLY SUNDAY MORNING COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...PROTECT SENSITIVE OUTDOOR VEGETATION FROM FROST. && $$ JRL
6 follow-up statements
561 WWUS72 KCHS 141453 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 953 AM EST SAT NOV 14 2015 GAZ087-088-099>101-SCZ040-042>045-047-142300- /O.CON.KCHS.FR.Y.0003.151115T0800Z-151115T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...ALLENDALE...HAMPTON...WALTERBORO... ST. GEORGE...SUMMERVILLE...MONCKS CORNER...RIDGELAND 953 AM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY... * LOCATIONS...INLAND PORTIONS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. THIS INCLUDES RIDGEVILLE...WALTERBORO... ALLENDALE...SYLVANIA...STATESBORO...AND MILLEN. * TEMPERATURES...IN THE UPPER 30S. * IMPACTS...SCATTERED FROST DEVELOPMENT LATE TONIGHT AND EARLY SUNDAY MORNING COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...PROTECT SENSITIVE OUTDOOR VEGETATION FROM FROST. && $$
431 WWUS72 KCHS 141950 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 250 PM EST SAT NOV 14 2015 GAZ114-115-150400- /O.EXA.KCHS.FR.Y.0003.151115T0800Z-151115T1400Z/ TATTNALL-EVANS- INCLUDING THE CITIES OF...REIDSVILLE...CLAXTON 250 PM EST SAT NOV 14 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY. * TEMPERATURES...MID 30S. * IMPACTS...SCATTERED FROST DEVELOPMENT LATE TONIGHT AND EARLY SUNDAY MORNING COULD HARM SENSITIVE OUTDOOR VEGETATION. * LOCATIONS...INLAND PORTIONS OF SOUTHEAST GEORGIA. THIS INCLUDES REIDSVILLE AND CLAXTON. * IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...PROTECT SENSITIVE OUTDOOR VEGETATION FROM FROST. BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION. && $$ GAZ087-088-099>101-SCZ040-042>045-047-150400- /O.CON.KCHS.FR.Y.0003.151115T0800Z-151115T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...ALLENDALE...HAMPTON...WALTERBORO... ST. GEORGE...SUMMERVILLE...MONCKS CORNER...RIDGELAND 250 PM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY... * LOCATIONS...INLAND PORTIONS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. THIS INCLUDES RIDGEVILLE...WALTERBORO... ALLENDALE...SYLVANIA...STATESBORO...AND MILLEN. * TEMPERATURES...IN THE MID 30S. * IMPACTS...SCATTERED FROST DEVELOPMENT LATE TONIGHT AND EARLY SUNDAY MORNING COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...PROTECT SENSITIVE OUTDOOR VEGETATION FROM FROST. && $$
046 WWUS72 KCHS 142317 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 617 PM EST SAT NOV 14 2015 GAZ087-088-099>101-114-115-SCZ040-042>045-047-150730- /O.CON.KCHS.FR.Y.0003.151115T0800Z-151115T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND 617 PM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY... * LOCATIONS...INLAND PORTIONS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. THIS INCLUDES RIDGEVILLE...WALTERBORO... ALLENDALE...SYLVANIA...STATESBORO...AND MILLEN. * TEMPERATURES...MID 30S. * IMPACTS...PATCHY TO SCATTERED FROST DEVELOPMENT LATE TONIGHT AND EARLY SUNDAY MORNING COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...PROTECT SENSITIVE OUTDOOR VEGETATION FROM FROST. && $$
566 WWUS72 KCHS 150249 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 949 PM EST SAT NOV 14 2015 GAZ101-114-115-SCZ047-150400- /O.CAN.KCHS.FR.Y.0003.151115T0800Z-151115T1400Z/ EFFINGHAM-TATTNALL-EVANS-INLAND JASPER- INCLUDING THE CITIES OF...SPRINGFIELD...REIDSVILLE...CLAXTON... RIDGELAND 949 PM EST SAT NOV 14 2015 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE FROST ADVISORY. SCATTERED FROST IS NO LONGER EXPECTED OVERNIGHT AS THICK HIGH CLOUDS MOVE ACROSS THE AREA. PATCHY FROST IS STILL LIKELY... MAINLY IN SHELTERED AREAS AND ON ROOF TOPS. $$ GAZ087-088-099-100-SCZ040-042>045-151100- /O.CON.KCHS.FR.Y.0003.151115T0800Z-151115T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-ALLENDALE-HAMPTON-INLAND COLLETON- DORCHESTER-INLAND BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...ALLENDALE...HAMPTON...WALTERBORO...ST. GEORGE... SUMMERVILLE...MONCKS CORNER 949 PM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY... * LOCATIONS...THE RISK FOR SCATTERED FROST WILL BE HIGHEST ALONG AND NORTH OF A METTER TO STATESBORO TO NEWINGTON LINE IN SOUTHEAST GEORGIA AND AN ESTILL TO WALTERBORO...RIDGEVILLE AND JAMESTOWN LINE IN SOUTHEAST SOUTH CAROLINA. THIS INCLUDES MILLEN...SYLVANIA...ALLENDALE... HAMPTON...WILLIAMS...SAINT GEORGE...HARLEYVILLE AND SAINT STEPHEN. AREAS ALONG LAKE MOULTRIE WILL SEE VERY LITTLE...IF ANY FROST...INCLUDING PINOPOLIS AND POSSIBLE PORTIONS OF MONCKS CORNER. * TEMPERATURES...MID 30S. * IMPACTS...SCATTERED FROST COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...PROTECT SENSITIVE OUTDOOR VEGETATION FROM FROST. && $$
467 WWUS72 KCHS 150904 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 404 AM EST SUN NOV 15 2015 GAZ087-088-099-100-SCZ040-042>045-151400- /O.CON.KCHS.FR.Y.0003.000000T0000Z-151115T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-ALLENDALE-HAMPTON-INLAND COLLETON- DORCHESTER-INLAND BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...ALLENDALE...HAMPTON...WALTERBORO...ST. GEORGE... SUMMERVILLE...MONCKS CORNER 404 AM EST SUN NOV 15 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...INLAND SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA INCLUDING MILLEN...SYLVANIA...ALLENDALE... HAMPTON...SAINT GEORGE...HARLEYVILLE AND SAINT STEPHEN. * TEMPERATURES...IN THE MIDDLE 30S. * IMPACTS...SCATTERED FROST COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...PROTECT SENSITIVE OUTDOOR VEGETATION FROM FROST. && $$
401 WWUS72 KCHS 151342 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 842 AM EST SUN NOV 15 2015 GAZ087-088-099-100-SCZ040-042>045-151445- /O.CAN.KCHS.FR.Y.0003.000000T0000Z-151115T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-ALLENDALE-HAMPTON-INLAND COLLETON- DORCHESTER-INLAND BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...ALLENDALE...HAMPTON...WALTERBORO...ST. GEORGE... SUMMERVILLE...MONCKS CORNER 842 AM EST SUN NOV 15 2015 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE RISEN QUICKLY INTO THE 40S THIS MORNING IN THE ADVISORY AREA SINCE SUNRISE. THEREFORE...THE FROST ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 14, 12:29 AM EST, 3 hours 18 minutes earlier.
Area forecast discussion, Nov 14, 12:29 AM EST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1229 AM EST SAT NOV 14 2015
.SYNOPSIS...
STRONG HIGH PRESSURE WILL PREVAIL INTO EARLY NEXT WEEK. A COASTAL
TROUGH WILL DEVELOP NEXT WEEK...THEN A COLD FRONT WILL CROSS THE
REGION LATE NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF LATE THIS EVENING...NO SIGNIFICANT CHANGES TO THE FORECAST
NECESSARY.
TONIGHT...NEARLY ZONAL FLOW WILL CONTINUE TO PREVAIL ALOFT AS HIGH
PRESSURE AT THE SURFACE CONTINUES TO BUILD IN FROM THE WEST. THE
CENTER OF THE HIGH WILL SLIDE INTO THE TENNESSEE VALLEY
OVERNIGHT...AND STRENGTHEN TO AROUND 1030 MB. THIS WILL PLACE THE
FORECAST AREA WITHIN ITS EASTERN PERIPHERY AND THE TIGHTENING
PRESSURE GRADIENT WILL KEEP LIGHT WINDS GOING INLAND...WITH
ENHANCED FLOW RIGHT ALONG THE COAST. IT WILL BE A COOL
NIGHT...ESPECIALLY IN INLAND AREAS WITH THE LIGHTER WINDS WHERE
LOWS ARE EXPECTED TO DIP INTO THE UPPER 30S. DEWPOINT DEPRESSIONS
LOOK TO INCREASE TO AROUND 8-10 DEGREES LATE. THIS DRY AIR
COMBINED WITH AT LEAST SOME LIGHT FLOW SHOULD PREVENT MUCH IF ANY
FROST FROM DEVELOPING. TEMPERATURES WILL BE CONSIDERABLY WARMER
RIGHT ALONG THE COAST WHERE WINDS WILL BE STRONGEST...AND LOWS ARE
FORECAST TO ONLY FALL INTO THE UPPER 40S CLOSE TO THE BEACHES. WE
MAY SEE THIN STREAKS OF HIGH CLOUDS INTO THE EARLY OVERNIGHT
HOURS...BUT OVERALL SKIES WILL BE CLEAR. ALSO OF NOTE...WINDS WILL
INCREASE ACROSS LAKE MOULTRIE INTO THE 15-20 KNOT RANGE LATE
TONIGHT BUT A LAKE WIND ADVISORY IS NOT ANTICIPATED AT THIS TIME.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/...
DRY HIGH PRESSURE WILL SHIFT FROM THE LOWER MS RIVER VALLEY SATURDAY
TO THE MID ATLANTIC COAST MONDAY. THIS FEATURE WILL DOMINATE LOCAL
WEATHER THROUGH THE PERIOD. SATURDAY THROUGH SUNDAY...EXPECT BELOW
NORMAL TEMPERATURES. DESPITE SUNNY SKIES...MAX TEMPERATURES SHOULD
REMAIN CAPPED IN THE LOWER TO MID 60S SATURDAY AND MID TO UPPER 60S
SUNDAY. OF PARTICULAR INTEREST...STRONG RADIATIONAL COOLING
CONDITIONS SATURDAY NIGHT WILL ALLOW TEMPS TO PLUMMET INTO THE
MIDDLE TO UPPER 30S ACROSS A WIDE SWATH OF INLAND COUNTIES...AND A
FEW OF THE CHILLIEST INLAND LOCALES COULD DROP TO AROUND 33F.
THUS...MAINTAINED A MENTION OF PATCHY TO SCATTERED FROST ACROSS
INLAND COUNTIES...AND FROST ADVISORIES COULD EVENTUALLY BE REQUIRED.
ON THE IMMEDIATE COAST...PERSISTENT WINDS AND MARINE INFLUENCE
SHOULD HOLD TEMPERATURES IN THE MID 40S TO LOWER 50S.
SUNDAY NIGHT...ONSHORE FLOW/WARM ADVECTION AND GREATER CLOUD COVER
SHOULD HOLD TEMPS AT OR ABOVE 40F INLAND...AND TEMPS SHOULD REMAIN
IN THE 50S ON THE COAST.
MONDAY...THE SAME FACTORS WHICH SHOULD HOLD TEMPERATURES UP SUNDAY
NIGHT WILL SUPPORT HIGH TEMPS CLOSE TO NORMAL...IN THE UPPER
60S/LOWER 70S MOST AREAS. MEANWHILE...MASS/MOISTURE CONVERGENCE NEAR
A DEVELOPING COASTAL TROUGH COULD SUPPORT A FEW SHOWERS ESPECIALLY
ALONG OR CLOSE TO THE COAST. SINCE THE ENVIRONMENT REMAINS
RELATIVELY DRY...LIMITED SLIGHT CHANCE POPS TO COASTAL WATERS.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AN EXPANSIVE UPPER RIDGE WILL SIT OVER THE EASTERN UNITED STATES
EARLY NEXT WEEK WHILE A SURFACE HIGH STRETCHES FROM EASTERN CANADA
THROUGH THE WESTERN ATLANTIC. A WEAK COASTAL TROUGH WILL RESIDE
ALONG THE COAST...PRODUCING ISOLATED SHOWERS MAINLY OVER THE
COASTAL WATERS THOUGH AS THE TROUGH SHIFTS INLAND MID-WEEK SOME
SHOWERS MAY DRIFT INTO SOUTHEAST GA. THERE CONTINUE TO BE
SIGNIFICANT TIMING DIFFERENCES BETWEEN THE ECMWF AND GFS REGARDING
A LATE-WEEK COLD FRONTAL PASSAGE. WE MAINTAINED THE HIGHEST POPS
ON THURSDAY BASED ON THE LATEST ECMWF. WARM ADVECTION WILL
GENERALLY KEEP HIGH TEMPS IN THE 70S AND LOWS IN THE 50S/60S.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 06Z SUNDAY.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS GENERALLY EXPECTED.
CHANCES FOR MVFR CEILINGS INCREASE EARLY NEXT WEEK AS A COASTAL
TROUGH DEVELOPS.
&&
.MARINE...
TONIGHT...HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM THE WEST
OVERNIGHT AND THE LOCAL WATERS WILL FALL DIRECTLY UNDER THE TIGHT
PRESSURE GRADIENT ASSOCIATED WITH ITS EASTERN PERIPHERY. WINDS
WILL TURN MORE NORTHERLY THROUGH THE NIGHT...INCREASING IN SPEED
AFTER MIDNIGHT AND REACHING THEIR HIGHEST VALUES LATE TONIGHT.
WITH THE TIGHTENING PRESSURE GRADIENT AND NOTABLE
TEMPERATURE/MOISTURE GRADIENTS EXPECTED OVER WATER TEMPERATURES
STILL IN THE LOW 70S...WINDS WILL INCREASE SIGNIFICANTLY AFTER
MIDNIGHT. IN FACT...CONFIDENCE HAS INCREASED THAT SPEEDS WILL
INCREASE INTO THE 20-25 KT RANGE FOR THE NEARSHORE WATERS...AND
MAY PEAK AROUND 30 KT OVER THE OUTER WATERS. SEAS WILL RAMP UP
QUICKLY TOO WITH 5 FT SEAS REACHING THE 20 NM MARK LATE SEAS OVER
THE OUTER WATERS WILL RANGE 5-7 FT BY SUNRISE. SMALL CRAFT
ADVISORIES HAVE BEEN RAISED FOR ALL WATERS OUTSIDE THE HARBOR
STARTING IN THE EARLY MORNING HOURS. WINDS IN THE HARBOR ARE
EXPECTED TO TOP OUT IN THE 15-20 KT RANGE.
ELEVATED WINDS/SEAS WILL PERSIST SATURDAY...SUFFICIENT TO MAINTAIN
SMALL CRAFT ADVISORIES FOR NEAR SHORE WATERS UNTIL EARLY AFTERNOON
AND FOR AMZ374 UNTIL LATE AFTERNOON. WITH HIGH PRESSURE CENTERED
TO THE N/NE...A DECENT NE GRADIENT WILL PERSIST THROUGH SUNDAY.
EVENTUALLY...AS THE HIGH PRESSURE SHIFTS OFFSHORE...WINDS WILL VEER
TOWARD THE E/SE LATE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH THE
GRADIENT APPEARS RELATIVELY WEAK...THE LONG EASTERLY FETCH WILL
BUILD SEAS OVER OUR LOCAL WATERS AND LIKELY REQUIRE SMALL CRAFT
ADVISORIES FOR MOST IF NOT ALL NON-HARBOR WATERS BEGINNING
TUESDAY/WEDNESDAY AND CONTINUING INTO LATE WEEK.
&&
.TIDES/COASTAL FLOODING...
TIDE LEVELS WILL LIKELY BE HIGHER THAN NORMAL GIVEN ELEVATED
NORTH WINDS SATURDAY MORNING AND NORTHEAST WINDS SUNDAY MORNING.
THIS COULD LEAD TO MINOR SALT WATER INUNDATION AROUND THE MORNING
HIGH TIDES...ESPECIALLY AROUND CHARLESTON.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR AMZ350-352.
SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR AMZ374.
SMALL CRAFT ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR AMZ354.
&&
SYNOPSIS...
NEAR TERM...BSH/JAQ
SHORT TERM...SPR
LONG TERM...JRL
AVIATION...JRL/SPR
MARINE...BSH/SPR
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 13, 3:10 PM EST, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 310 PM EST FRI NOV 13 2015 AMZ330-350-352-354-374-GAZ116>119-137>141-SCZ048>052-142015- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 310 PM EST FRI NOV 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ087-088-099>101-114-115-SCZ040-042>045-047-142015- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-ALLENDALE- HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- 310 PM EST FRI NOV 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FROST...CLEAR SKIES...LIGHT WINDS AND LOW TEMPERATURES IN THE MID 30S COULD SUPPORT FROST ACROSS INLAND COUNTIES OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA LATE SATURDAY NIGHT INTO EARLY SUNDAY. A FROST ADVISORY COULD EVENTUALLY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
Frost Advisories in Georgia, 2015Frost Advisories in South Carolina, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.